# SDR CA050926003

- Difficulty date: September 20, 2005
- Submitted: November 1, 2005
- Operation: General aviation
- Make and model: Beech 1900C
- Aircraft time: 21,353 hours
- Engine: Pwa PT6A65B
- Propeller: Hartzl HCB4MP3
- System (JASC): 6122 · Propeller Governor
- Part: Governor
- Part number: 8210212E
- Condition: Faulty
- Location: Propeller
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) DURING CRUISE, THE RT PROPELLER RPM OCCASIONALLY FLUCTUATED 100 RPM WITH NO INPUT FROM THE CREW. THE DEFECT WAS CONFIRMED ON THE GROUND BY MAINTENANCE AND THE PROPELLER GOVERNOR WAS REPLACED.
